# SDR AALA202501298517

- Difficulty date: January 18, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 66,280 hours, 28,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U1
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT SHIELD FROM BS 767 TO BS 787 AT S25R. REPLACED SHIELD PER AARD 51-00-05-1.
